# SDR SWAA2025022690572

- Difficulty date: January 29, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT INTERCOSTAL CLIP STA 500H R/H CRACKED P/N#143A7502-158<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT INTERCOSTAL CLIPS STA 500H R/H WITH NEW PN: 143A7502U158 PO: 1112667.1 AND PN:143A7502U154 PO: 1112648.1 IAW DWG 143A7505 REV - AND B737-800 SRM 51-40-02;[02] VERIFEID REMOVED AND REPLACED FWD CARGO COMPARTMENT INTERCOSTAL CLIPS STA 500H R/H WITH NEW PN: 143A7502U158 PO: 1112667.1 AND PN:143A7502U154 PO: 1112648.1 IAW DWG 143A7505 REV - AND B737-800 SRM 51-40-02
